# SDR AALA202308303059

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A320*
- Aircraft serial: 6647
- Aircraft time: 24,266 hours, 9,409 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO OPEN MID LAVATORY DOOR FROM INSIDE. MAINTENANCE REPLACED LAVATORY DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
